On Baireness of the Wijsman Hyperspace

László Zsilinszky

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 3, page 1071-1079
  • ISSN: 0392-4033

Abstract

top
Baireness of the Wijsman hyperspace topology is characterized for a me- trizable base space with a countable-in-itself p-base; further a separable 1st category metric space is constructed with a Baire Wijsman hyperspace.

How to cite

top

Zsilinszky, László. "On Baireness of the Wijsman Hyperspace." Bollettino dell'Unione Matematica Italiana 10-B.3 (2007): 1071-1079. <http://eudml.org/doc/290370>.

@article{Zsilinszky2007,
abstract = {Baireness of the Wijsman hyperspace topology is characterized for a me- trizable base space with a countable-in-itself p-base; further a separable 1st category metric space is constructed with a Baire Wijsman hyperspace.},
author = {Zsilinszky, László},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {1071-1079},
publisher = {Unione Matematica Italiana},
title = {On Baireness of the Wijsman Hyperspace},
url = {http://eudml.org/doc/290370},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Zsilinszky, László
TI - On Baireness of the Wijsman Hyperspace
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/10//
PB - Unione Matematica Italiana
VL - 10-B
IS - 3
SP - 1071
EP - 1079
AB - Baireness of the Wijsman hyperspace topology is characterized for a me- trizable base space with a countable-in-itself p-base; further a separable 1st category metric space is constructed with a Baire Wijsman hyperspace.
LA - eng
UR - http://eudml.org/doc/290370
ER -

References

top
  1. BARBATI, A., The hyperspace of an analytic metrizable space is analytic, Rend. Ist. Mat. Univ. Trieste, 25 (1993), 15-21. Zbl0849.54030MR1346314
  2. BEER, G., A Polish topology for the closed subsets of a Polish space, Proc. Amer. Math. Soc., 113 (1991), 1123-1133. Zbl0776.54011MR1065940DOI10.2307/2048792
  3. BEER, G., Topologies on Closed and Closed Convex Sets, Kluwer, Dordrecht, 1993. Zbl0792.54008MR1269778DOI10.1007/978-94-015-8149-3
  4. BING, R. H., Extending a metric, Duke Math. J., 14 (1947), 511-519. Zbl0030.08003MR24609
  5. BEER, G. - LECHICKI, A. - LEVI, S. - NAIMPALLY, S., Distance Functionals and Suprema of Hyperspace Topologies, Annali Mat. Pura Appl., 162 (1992), 367-381. Zbl0774.54004MR1199663DOI10.1007/BF01760016
  6. COSTANTINI, C., Every Wijsman topology relative to a Polish space is Polish, Proc. Amer. Math. Soc., 123 (1995), 2569-2574. Zbl0831.54014MR1273484DOI10.2307/2161290
  7. COSTANTINI, C., On the hyperspace of a non-separable metric space, Proc. Amer. Math. Soc., 126 (1998), 3393-3396. Zbl0898.54012MR1618729DOI10.1090/S0002-9939-98-04956-9
  8. COSTANTINI, C. - LEVI, S. - PELANT, J., Infima of hyperspace topologies, Mathematika, 42 (1995), 67-86. Zbl0822.54004MR1346673DOI10.1112/S0025579300011360
  9. CHABER, J. - POL, R., Note on the Wijsman hyperspaces of completely metrizable spaces, Bollettino U.M.I., 85-B (2002), 827-832. Zbl1098.54006MR1934383
  10. EFFROS, E. G., Convergence of closed subsets in a topological space, Proc. Amer. Math. Soc., 16 (1965), 929-931. Zbl0139.40403MR181983DOI10.2307/2035586
  11. HOLÁ, L'. - LUCCHETTI, R., Equivalence among hypertopologies, Set-Valued Anal., 3 (1995), 339-350. MR1372872DOI10.1007/BF01026245
  12. HAWORTH, R. C. - MCCOY, R. A., Baire spaces, Dissertationes Math., 141 (1977), 1- 77. MR431104
  13. NEUBRUNN, T., A note on mappings of Baire spaces, Math. Slovaca, 27 (1977), 173-176. Zbl0371.54023MR454910
  14. OXTOBY, J. C., Cartesian products of Baire spaces, Fundam. Math., 49 (1961), 157-166. Zbl0113.16402MR140638DOI10.4064/fm-49-2-157-166
  15. PIOTROWSKI, Z. - ROSANOWSKI, A. - SCOTT, B. M., The pinched-cube topology, Pacific J. Math., 105 (1983), 399-413. Zbl0516.54006MR691611
  16. TODD, A., Quasiregular, pseudocomplete, and Baire spaces, Pacific J. Math., 95 (1981), 233-250. MR631673
  17. WIJSMAN, R., Convergence of sequences of convex sets, cones and functions II, Trans. Amer. Math. Soc., 123 (1966), 32-45. Zbl0146.18204MR196599DOI10.2307/1994611
  18. ZSILINSZKY, L., Baire spaces and hyperspace topologies, Proc. Amer. Math. Soc., 124 (1996), 2575-2584. Zbl0855.54011MR1343733DOI10.1090/S0002-9939-96-03528-9
  19. ZSILINSZKY, L., Polishness of the Wijsman topology revisited, Proc. Amer. Math. Soc., 126 (1998), 3763-3765. Zbl0899.54009MR1458275DOI10.1090/S0002-9939-98-04526-2
  20. ZSILINSZKY, L., Topological Games and Hyperspace Topologies, Set-Valued Anal., 6 (1998), 187-207. Zbl0910.54011MR1646498DOI10.1023/A:1008669420995
  21. ZSILINSZKY, L., Products of Baire spaces revisited, Fundam. Math., 183 (2004), 115-121. Zbl1076.54024MR2127961DOI10.4064/fm183-2-3

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.